Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP and lipodystrophy
Feb 17, 2012

Is it possible to get lipodystrophy during a 4 week course of PEP? I only have 4 more days left of my regimen. I've also been having pain and tingeling in my feet for quite some time and it's got noticeable worse while on PEP. I'm on Combivir and Kaletra if that makes any difference.

Response from Dr. Henry

Significant fat distribution problems from 4 weeks of PEP would be very unlikely and usually would be reversible after the 4 weeks if it did develop. Peripheral neuropathy can be seen with Combivir + Kaletra but not common over 4 weeks and again usually reversible if it does develop. KH



Previous
Dosage management, with the intention of minimizing side effects
Next
Atripla + Silodosin & Rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement